CureZone   Log On   Join
Re: mms update
 
spacehoppa Views: 1,988
Published: 13 years ago
 
This is a reply to # 1,098,246

Re: mms update


I have noticed on several occasions that I've had die-off (diarrhea with lots of suspect stuff in it) several days after stopping the Miracle-Mineral-Supplement (usually about 3 days after). It's strange, but quite reassuring in a funny sort of way. I take it as a sign that it's still working its fairy dust for a week or so after you stop using it.

And you haven't actually stopped using it like I did, so you're still bug killing even now. In any case, I've noticed how the die-off often happens several days after a sustained period of large doses. I don't think it's anything to worry about. It'll ease off again and settle down. I think it just means that the large doses you were taking have done their job. Be happy!! :-) Are you treating anything in particular by the way? And has your health improved?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.156 sec, (1)